# SDR ASAA2017060320952

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 37,579 hours, 11,075 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Rod End
- Part number: 332A23131
- Condition: Worn
- Location: Starter Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOWER STARTER DUCT FWD ROD END WORN.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE LOWER STARTER DUCT FWD ROD END IAW AMM 36-11-01-000-802(2)(E)(9), AND AMM 36-11-01-400-302(3)(F)(6).
